Couldn't find what you looking for?

TRY OUR SEARCH!

Please Help Me!!! :(

A couple weeks ago my boyfriend and I were having protected sex on around the last day of my period right after the bleeding stopped when he condom broke. He didn't ejaculate in me, but I'm a paranoid person so I took Plan B around 18hrs later (couldn't get it sooner but that's still plenty within the 36hrs).

5 days later, even though it would be 3 weeks early, I had bleeding that was basically another period. Bleeding lasted around 4-5 days which is only about a day shorter than it normally lasts on my period. I had read that Plan B could cause periods to come early or late and can cause bleeding so I thought nothing of it.

Now its been a month since my boyfriend and i had sex, but I'm having a problem. A few days ago I started experiencing a pain in the right side of my pelvic area. I think around the area my right ovary would be located, like by my right hip bone. It only hurts when I put pressure on the area almost like a bruise  but I don't see anything like a bruise. It's gotten a little worse. Today is the 5th day since I noticed the pain.

I'm so unbelievably worried.

Could I be pregnant? I haven't had my period yet, but I don't know when I should expect it.

What else could this pain be?

Thank you for any answers and for reading this. I'm extremely stressed right now and am freaking out. I've been stressed for a little while since I missed a lot of school recently due to illness. Please help me :(

Loading...

Hi Help,

Plan B is effective up to 72 hours.  You used it in time.  It is about 99% effective.

One of the side effects is that it can make your period early, late, heavy or light.  Another is that it may cause pelvic pain.  It's difficult to say when to expect your next period. 

Odds are that you are NOT pregnant.

If the pain increases or if you notice any heavy abnormal bleeding see your doctor immediately.  While not a side effect of Plan B, the pain could also indicate ectopic pregnancy.

Hope it helps.

Reply

Loading...

So even though i had a period a few days after taking Plan B it could still be an ectopic pregnancy?

And thank you very much for the answer.
Reply

Loading...

Hey just cuious did u find out wat it is? Was it ectopic pregnancy necause I am having the same pain but I hvnt had my period yet and its the fifth day after my unprotected incident that the pain started. Help?
Reply

Loading...

Oh wow, it's such a relief that someone else experienced the same thing. I feel a small lump, like a bruise when I press hard. I was afraid my pressing it caused the ovary to become bruised. Did you find out what was up with you? I could really use some help too. I'm glad I'm not the only one! Mine is on the right side as well. I'm really worried that it is an ectopic pregnancy. I don't show any symptoms of ectopic yet, but I don't know if it's too early to tell? I took my Plan B about a week ago.

Reply

Loading...


If you would please let me know how this turned out for you. I'm going through the same exact thing, and feel a tiny mass, I don't know if it's normal, if I've caused it by my pressing. I'm very worried, and could really use your help for peace of mind.
Reply

Loading...

Hi ladies! You are not alone. I took Plan B June 18th and started menstruating July 3rd . July 18th I had a very strange and odd sensation in my right ovary and slight fluttering in my uterus . I was quite freaked out so I went to my PCP. My PCP took a urine test and everything came back negative from pregnancy to any bacterial infection. I had mentioned to him that I had taken Plan B and he said in a concerning way that the Plan B has major side effects that the pamplet does not refer to. He feels it may be the high dose of hormones that are at play . Our hormones may take up to 3 cycles to regulate properly My Dr. referred me to have an ultrasound done to make sure that I did not have any cyst or fibroids. I'm waiting on the results. I also have an appointment with my OBGYN for my annual pap smear and hpv test. You know, we can worry so much that sometimes our mind will play tricks and have us way worried and concerned. For piece of mind make an appointment with your health care provider.
Reply

Loading...

yes I found out the same thing after taking the plan b it put a large cyst on my ovaries has this happened to anyone else because I am having lower left abdominal pain and it's very uncomfortable I would have to have the cyst removed surgically and it was all because of Plan B I never had any type of cysts on my ovaries are female problems up until I took the plan B
Reply

Loading...

I’m with you! I feel a small something on my right side and I feel bloated. Can you let me know what happened to you!? Did you get your period? I should be starting any day now! I took plan b a week ago
Reply

Loading...